A lower bound for area of compact singular surfaces of nonpositive curvature
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 103-108
Printed March 1, 2007
Young Do Chai and Doohann Lee
Sungkyunkwan University, Sungkyunkwan University
Abstract : In this paper, we obtain some lower bounds for area of nonsimply connected compact singular surfaces of nonpositive curvature. One inequality involves systole and area of the surface.
Keywords : surface area, systole
MSC numbers : Primary 53C70, 53C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd